Some existence theorems for closed geodesics.
Commentarii mathematici Helvetici, Tome 58 (1983), pp. 416-432
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1983__58_139948,
author = {W. Ballmann and G. Thorbergsson},
title = {Some existence theorems for closed geodesics.},
journal = {Commentarii mathematici Helvetici},
pages = {416--432},
year = {1983},
volume = {58},
zbl = {0532.53034},
url = {http://geodesic.mathdoc.fr/item/CMH_1983__58_139948/}
}
W. Ballmann; G. Thorbergsson. Some existence theorems for closed geodesics.. Commentarii mathematici Helvetici, Tome 58 (1983), pp. 416-432. http://geodesic.mathdoc.fr/item/CMH_1983__58_139948/